Stability of variational eigenvalues for the fractional p-Laplacian

Marco Squassina, Lorenzo Brasco, Enea Parini

Research output: Contribution to journalArticlepeer-review

66 Citations (Scopus)


By virtue of Γ−convergence arguments, we investigate the stability of variational eigenvalues associated with a given topological index for the fractional p−Laplacian operator, in the singular limit as the nonlocal operator converges to the p−Laplacian. We also obtain the convergence of the corresponding normalized eigenfunctions in a suitable fractional norm
Original languageEnglish
Pages (from-to)1813-1845
Number of pages33
JournalDiscrete and Continuous Dynamical Systems
Publication statusPublished - 2016


  • Variational eigenvalues
  • fractional problems


Dive into the research topics of 'Stability of variational eigenvalues for the fractional p-Laplacian'. Together they form a unique fingerprint.

Cite this